O(5) harmonics and abnormal solutions in the Bethe-Salpeter equation

Basu, Debabrata ; Biswas, S. N. (1970) O(5) harmonics and abnormal solutions in the Bethe-Salpeter equation Journal of Mathematical Physics, 11 (4). pp. 1204-1209. ISSN 0022-2488

Full text not available from this repository.

Official URL: http://link.aip.org/link/jmapaq/v11/i4/p1204/s1

Related URL: http://dx.doi.org/10.1063/1.1665249


Exact solutions of the covariant Bethe-Salpeter equation in the ladder approximation for two scalar particles bound by a massless particle have been obtained for all energies. By using Fock's stereographic projection, the Bethe-Salpeter equation is transformed on to the surface of a 5-dimensional Euclidean sphere and the solutions are then expressed as a series in O(5) harmonics. The normalization condition has been imposed by requiring that the expectation value of appropriate components of the energy-momentum tensor with respect to the bound states is the total energy of the system; it is found that states corresponding to certain values of the quantum numbers do not satisfy the normalization requirement. These are the so-called abnormal asolutions.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:26314
Deposited On:06 Dec 2010 12:44
Last Modified:23 May 2011 06:05

Repository Staff Only: item control page